Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delayed menstruation post intake of Postinor-2?

Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2987 Questions

default
Posted on Wed, 24 Aug 2016 in Birth Control
Question: hi. I had unprotected sex on XXXXXXX 26 at 11pm and I took Postinor 2 on the 28 7am. and a few hours later I noticed I was spotting throughout the day. then the next morning (June 29)I got my period (which is my normal cycle) and my next cycle was suppose to start on the 27th of July. but I'm having mentstrual cramp. but I've still not seen my period and today is the 3rd of August. I'm a bit scared.
doctor
Answered by Dr. Soumya 9 minutes later
Brief Answer:
Delayed periods possible

Detailed Answer:
Hi,

I understand your concerns about delayed periods.

When you take postinor, it is known to have delayed periods for couple of cycles due temporary hormonal variations.

I don't think this is pregnancy. Wait for periods to start normally.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya 4 minutes later
ok. thank you so much Dr. on the 27th I noticed a white foggy discharge like an egg. like I usually get for my normal menstruatal cycles. but I didn't see any blood. plus I'm having my usual menstruatal cramps.
doctor
Answered by Dr. Soumya 28 minutes later
Brief Answer:
You are likely to get periods soon

Detailed Answer:
Hi,

In that case you are likely to get periods soon as you have cramps. Wait for some time.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on